# SDR 00FDEA00894

- Difficulty date: December 20, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19299
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

00-373  ON CLB OUT AFT LAND RETRACT THE RED DOORS LIGHT ON THE GEAR FLAP CONTROL LIGHT PANEL & FWD RT MLG LIGHT (YELLOW) CAME ON.  R&R RMLG DOOR WARN SWITCH MM REF 32-62-11.  OPS CK GOOD.  OK FOR SERVICE.
